# SDR SWIA201025061

- Difficulty date: October 18, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 19,610 hours, 12,005 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM CORRODED OUT OF LIMITS.  (C-CHECK)  REPLACE FS 280 FLOORBEAM PER SRM.
